Article citationsMore>>

C. H. Gibbons, M. R. S. Kulenovic, G. Ladas and H. D. Voulov, “On the Trichotomy Character of xn+1=(α+βxn+Υxn-1)/(A+xn),” Journal of Difference Equations and Applications, Vol. 8, No. 1, 2002, pp. 75-92. doi:10.1080/10236190211940

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.